Dermacrine, XI-KT and Virtus stack

Malbranque

Malbranque

Member
Awards
1
  • First Up Vote
Hi all,

Going to run this stack in about 3 to 4 weeks, and was wondering if I should run a liver support - like Tudca - concurrently with all these?
It's basically as far as I'll go with "hormonal" products and will be running something akin to Sup3r PCT or K1ngs Blood and Rebirth as PCT.
Just reading conflicting info regarding liver support, so all help is very, very welcome.
 
LeanEngineer

LeanEngineer

Legend
Awards
4
  • RockStar
  • Established
  • Best Answer
  • First Up Vote
If you're slightly worried about it I would just add in the Tudca. It never hurts to add in some cycle support products like Tudca for your liver.
 
Malbranque

Malbranque

Member
Awards
1
  • First Up Vote
Great stuff.
Thanks as always, boss. I have a bottle of Tudca there, so I'll add that into the mix once I start my next runaround.
 

CroLifter

Well-known member
Awards
3
  • First Up Vote
  • Established
  • RockStar
Xi kt is non aromatizeable, it will suppress your natural testosterone and therefore lower estrogen by itself.

I personally see no need for an ai (virtus).
 
TheVenom

TheVenom

Well-known member
Awards
4
  • Established
  • First Up Vote
  • RockStar
  • Best Answer
Topicals don't pass through the liver bud. You'll be fine :)
 
Malbranque

Malbranque

Member
Awards
1
  • First Up Vote
Cheers lads, very, VERY, much appreciated.
Was either going to run Letrone or Virtus, but if XI-KT has it covered, then that'll save me a few quid.
 
Dunamis1

Dunamis1

Member
Awards
0
I personally wouldn't run liver support for such a mild cycle. Water is your best liver and kidney support anyway. You can take all the tudca and support you want, if you're not drinking enough water your liver and kidneys will be stressed. When patients come to the hospital with an acute kidney injury first line of treatment=fluids.
 

Shep_Zaide

Member
Awards
2
  • First Up Vote
  • Established
Xi kt is non aromatizeable, it will suppress your natural testosterone and therefore lower estrogen by itself.

I personally see no need for an ai (virtus).
I keep hearing people say a serm is needed for 11-kt, but others say its so mild that running a serm you'd probably see more sides from that then the 11-kt itself...how true is that??
 

CroLifter

Well-known member
Awards
3
  • First Up Vote
  • Established
  • RockStar
I keep hearing people say a serm is needed for 11-kt, but others say its so mild that running a serm you'd probably see more sides from that then the 11-kt itself...how true is that??
Clomid @ 25mg a day for few weeks cant hurt and will help recovery.

I started feeling like crap around week 3 and when i stopped xi kt i felt like crap for like a week untill clomid kicked in.
 
Malbranque

Malbranque

Member
Awards
1
  • First Up Vote
Ah okay. I'll swerve the XI-KT so as I've no way of getting my hands on Clomid or Nolva. I'll stick with Derma and Virtus.
 

CroLifter

Well-known member
Awards
3
  • First Up Vote
  • Established
  • RockStar
Ah okay. I'll swerve the XI-KT so as I've no way of getting my hands on Clomid or Nolva. I'll stick with Derma and Virtus.
I mean you will most certainly recover from such a light cycle without clomid, it will just take longer.
 

Similar threads


Top